# SDR SWAA2025042204975

- Difficulty date: March 13, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Canning
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED ON BS 296.5 BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA CRACK LENGTH 1.125 IN. APROX.AT PASSENGER CABIN 2025-202719<REPLACED STUB FRAME LOCATED ON BS 296.5 BTW STR 7R TO STR 9R IAW B737-700 SRM 51-40-02 AND DWG 141A8370 SHEET 10 REV D.
